# SDR DALA2023031702005

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,316 hours, 20,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 R2 DOOR HARD TO ARM. CORRECTIVE ACTION: EXERCSIED DOOR HANDLE AND CLEARED DOOR TRACK. OPS CHECK OK PER B767-300 AMM 52-73. OK FOR SVC (4110656)
